On the unique solvability of wave systems in various classes of distributions
Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 827-839
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_6_a11,
author = {D. A. Nomirovskii},
title = {On the unique solvability of wave systems in various classes of distributions},
journal = {Differencialʹnye uravneni\^a},
pages = {827--839},
year = {2006},
volume = {42},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_6_a11/}
}
D. A. Nomirovskii. On the unique solvability of wave systems in various classes of distributions. Differencialʹnye uravneniâ, Tome 42 (2006) no. 6, pp. 827-839. http://geodesic.mathdoc.fr/item/DE_2006_42_6_a11/